# SDR 2004UALA00012

- Difficulty date: January 6, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 38,836 hours, 27,376 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SHEAR TIES CRACKED AT STA BS460 S16L, BS480 S16L AND BS500A S15L.   MAJOR REPAIR ACCOMPLISHED. REPLACED SHEAR TIES.
